# SDR UALA2011031701296

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,078 hours, 12,380 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR LIGHT ON OVERHEAD PANEL ILLUMINATED.  RANG OUT S219 AND S199 RT WING SLIDE DOOR LATCHED CLOSED AND LOCKED PROX SENSORS.  PROX SENSORS CHECK GOOD, PSEU ALSO CHECKS PROX SENSORS GOOD NEAR AND FAR AFTER ADJUSTING S219 PROX SENSOR.  ALL FAULT MESSAGES GONE.  ACP RII OF RT OVERWING SLIDE ARMING.
